Alert archive / Texas / River Flood Warnings in 2013

River Flood Warning 40, NWS Lake Charles, LA

October 31, 2013Hardin County, Texas

NWS Lake Charles, LA issued this river flood warning at Oct 31, 2013, 8:29 AM CDT for Hardin County, Texas. It took effect at Nov 1, 2013, 2:50 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 31, 2013, 8:29 AM CDT (13:29 UTC)
In effect from
Nov 1, 2013, 2:50 AM CDT
Expired
Oct 31, 2013, 8:35 PM CDT
In force
Issued by
NWS Lake Charles, LA
Flood severity
Minor

County Hardin County, TX

The radar

The Lake Charles radar (KLCH), 115 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Village Creek near Kountze (KOUT2). The gauge peaked at 15.24 ft at Nov 1, 2013, 8:00 PM CDT.

actionminormoderate510152010/3111/0111/02
Action stage
12 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08041500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WGUS44 KLCH 311329
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
829 AM CDT THU OCT 31 2013

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN TEXAS...

  VILLAGE CREEK NEAR KOUNTZE 
  PINE ISLAND BAYOU NEAR SOUR LAKE 

TXC199-010329-
/O.NEW.KLCH.FL.W.0040.131101T0750Z-131104T1047Z/
/KOUT2.1.ER.131101T0750Z.131102T0000Z.131103T2247Z.NO/
829 AM CDT THU OCT 31 2013

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE VILLAGE CREEK NEAR KOUNTZE.
* FROM LATE TONIGHT TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:30 AM THURSDAY THE STAGE WAS 3.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 19.4 FEET BY EARLY SATURDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 19.0 FEET...WATER OVER VILLAGE CREEK ROAD BRIDGE IN 
  LUMBERTON. SIGNIFICANT BACKWATER FLOODING OF HOMES AND CAMP SITES 
  ALONG THE CREEK IN THE NORTH SIDE OF LUMBERTON.

$$

TXC199-245-010329-
/O.NEW.KLCH.FL.W.0041.131102T0600Z-000000T0000Z/
/SOLT2.1.ER.131102T0600Z.131103T1200Z.000000T0000Z.NO/
829 AM CDT THU OCT 31 2013

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:45 AM THURSDAY THE STAGE WAS 15.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 26.4 FEET BY EARLY MONDAY MORNING.
* IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

&&
 
LAT...LON 3016 9440 3007 9441 3010 9429 3017 9417 3020 9422

$$
2 follow-up statements
486 
WGUS84 KLCH 311929
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
229 PM CDT THU OCT 31 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  PINE ISLAND BAYOU NEAR SOUR LAKE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  CALCASIEU RIVER NEAR SALT WATER BARRIER 
  SABINE RIVER NEAR DEWEYVILLE 
  NECHES RIVER NEAR TOWN BLUFF 
  VILLAGE CREEK NEAR KOUNTZE 

LAC019-010929-
/O.CON.KLCH.FL.W.0044.000000T0000Z-131101T1200Z/
/LCHL1.1.ER.131101T0000Z.131101T0000Z.131101T0000Z.NO/
229 PM CDT THU OCT 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:00 PM THURSDAY THE STAGE WAS 3.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING 
  ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

LAC011-019-TXC351-361-010929-
/O.CON.KLCH.FL.W.0042.131103T0000Z-131104T0600Z/
/DWYT2.1.ER.131103T0000Z.131103T0000Z.131103T1800Z.NO/
229 PM CDT THU OCT 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* FROM SATURDAY EVENING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  1:45 PM THURSDAY THE STAGE WAS 14.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  SATURDAY EVENING.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. 

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$

TXC241-457-010929-
/O.CON.KLCH.FL.W.0043.000000T0000Z-131101T1334Z/
/TBFT2.1.ER.131031T1455Z.131031T1900Z.131101T0134Z.NO/
229 PM CDT THU OCT 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM THURSDAY THE STAGE WAS 64.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 65.0 FEET...SEVERAL ROADS OFF OF ROUTE 255 NORTH OF 
  THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER 
  WILL ALSO OCCUR.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

TXC199-010929-
/O.CON.KLCH.FL.W.0040.131101T0750Z-131104T1047Z/
/KOUT2.1.ER.131101T0750Z.131102T0000Z.131103T2247Z.NO/
229 PM CDT THU OCT 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE VILLAGE CREEK NEAR KOUNTZE.
* FROM LATE TONIGHT TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  1:30 PM THURSDAY THE STAGE WAS 7.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 19.4 FEET BY EARLY SATURDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 19.0 FEET...WATER OVER VILLAGE CREEK ROAD BRIDGE IN 
  LUMBERTON. SIGNIFICANT BACKWATER FLOODING OF HOMES AND CAMP SITES 
  ALONG THE CREEK IN THE NORTH SIDE OF LUMBERTON.

$$

TXC199-245-010929-
/O.EXT.KLCH.FL.W.0041.131101T0438Z-000000T0000Z/
/SOLT2.1.ER.131101T0438Z.131103T1200Z.000000T0000Z.NO/
229 PM CDT THU OCT 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  1:45 PM THURSDAY THE STAGE WAS 22.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 26.4 FEET BY EARLY MONDAY MORNING.
* IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

&&
 
LAT...LON 3016 9440 3007 9441 3010 9429 3017 9417 3020 9422

$$
642 
WGUS84 KLCH 010135
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
835 PM CDT THU OCT 31 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  CALCASIEU RIVER NEAR SALT WATER BARRIER 
  VILLAGE CREEK NEAR KOUNTZE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  SABINE RIVER NEAR DEWEYVILLE 
  NECHES RIVER NEAR TOWN BLUFF 
  PINE ISLAND BAYOU NEAR SOUR LAKE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS..
  NECHES RIVER NEAR BEAUMONT 

LAC011-019-TXC351-361-011535-
/O.EXT.KLCH.FL.W.0042.131103T0000Z-131103T1200Z/
/DWYT2.1.ER.131103T0000Z.131103T0000Z.131103T0000Z.NO/
835 PM CDT THU OCT 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* FROM SATURDAY EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:45 PM THURSDAY THE STAGE WAS 15.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  SATURDAY EVENING.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. 

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$

TXC241-457-011535-
/O.EXT.KLCH.FL.W.0043.000000T0000Z-131102T0234Z/
/TBFT2.1.ER.131031T1455Z.131101T0100Z.131101T1434Z.NO/
835 PM CDT THU OCT 31 2013

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NECHES RIVER NEAR TOWN BLUFF.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM THURSDAY THE STAGE WAS 66.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 64.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE MORNING.
* IMPACT...AT 65.0 FEET...SEVERAL ROADS OFF OF ROUTE 255 NORTH OF 
  THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER 
  WILL ALSO OCCUR.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

TXC245-361-011535-
/O.CON.KLCH.FL.W.0045.131102T1500Z-000000T0000Z/
/BEAT2.1.ER.131102T1500Z.131104T1200Z.000000T0000Z.NO/
835 PM CDT THU OCT 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE NECHES RIVER NEAR BEAUMONT.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:00 AM THURSDAY THE STAGE WAS 3.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 5.2 FEET BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF BEAUMONT COUNTRY CLUB AND
  COLLIERS FERRY PARK CAN BE EXPECTED. ALSO FLOODING IN NORTHWEST 
  ORANGE COUNTY SOUTH OF RIVER OAKS TO BUNNS BLUFF CAN BE EXPECTED. 
  WATER MAY GO OVER FOUR OAKS RANCH ROAD IN NORTHWEST ORANGE COUNTY. 

&&
 
LAT...LON MISSING

$$

TXC199-245-011535-
/O.EXT.KLCH.FL.W.0041.131101T0133Z-131105T1400Z/
/SOLT2.1.ER.131031T2340Z.131102T0600Z.131105T0200Z.NO/
835 PM CDT THU OCT 31 2013

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:17 PM THURSDAY THE STAGE WAS 25.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.8 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY EVENING.
* IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS 
  NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER.  

&&
 
LAT...LON 3016 9440 3007 9441 3010 9429 3017 9417 3020 9422

$$

LAC019-010205-
/O.CAN.KLCH.FL.W.0044.000000T0000Z-131101T1200Z/
/LCHL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
835 PM CDT THU OCT 31 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* AT  7:00 PM THURSDAY THE STAGE WAS 3.7 FEET.
* FLOOD STAGE IS 4.0 FEET.

&&
 
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

TXC199-010205-
/O.CAN.KLCH.FL.W.0040.000000T0000Z-131104T1047Z/
/KOUT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
835 PM CDT THU OCT 31 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE VILLAGE CREEK NEAR KOUNTZE.
* AT  7:30 PM THURSDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 17.0 FEET.

&&
 
LAT...LON FROM BEECH CREEK 4.3 MI UPSTREAM TO CONFLUENCE OF NECHES 23
MI DOWNSTREAM

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Oct 31, 7:41 AM CDT, 48 minutes earlier.

Area forecast discussion, Oct 31, 7:41 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
741 AM CDT THU OCT 31 2013

.UPDATE...UPDATED ZONES FOR THE ISSUANCE OF TORNADO WATCH NUMBER
551 WHICH IS VALID UNTIL 2 PM CDT. THE LAKE CHARLES MORNING
SOUNDING HAS GOOD DIRECTIONAL SHEAR BELOW 5K FEET WITH A LOW LEVEL
JET EVIDENT FROM WINDS NEAR 50 KNOTS JUST ABOVE THE SURFACE. A
SQUALL LINE JUST NORTH OF THE GOLDEN TRIANGLE IN SOUTHEAST TEXAS
EXTENDS NORTHEAST JUST WEST OF THE SABINE RIVER. THE SQUALL LINE
WILL BE MOVING INTO THE SABINE PASS, LAKE CHARLES AND ALEXANDRIA
AREA AROUND NOON. MOVEMENT OF THE INDIVIDUAL STORMS AT AROUND 35
MPH COULD ALSO PRODUCE STRAIGHT LINE WIND GUSTS UP TO 50 MPH.

ZONES ALREADY UPDATED.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 634 AM CDT THU OCT 31 2013/

DISCUSSION...
FOR THE 31/12Z TAF ISSUANCE.

AVIATION...
UPPER LEVEL STORM SYSTEM AND ASSOCIATED SURFACE COLD FRONT WILL
MOVE OUT OF THE SOUTHERN PLAINS AND ACROSS THE FORECAST AREA
TODAY. PREVAILING SHOWERS AND THUNDERSTORMS WILL EVENTUALLY MOVE
INTO KBPT/KAEX/KLCH DURING THE MORNING HOURS AND KLFT/KARA THIS
AFTERNOON...WITH MAINLY MVFR CEILING AND VISIBILITIES. IFR
CONDITIONS WILL BE POSSIBLE WITH THE HEAVY RAINFALL WHEN THE
STRONGER STORMS AHEAD OF THE COLD FRONT MOVES THROUGH AND TRIED TO
TIME EACH LOCATION WITH TEMPO GROUPS WHEN THIS WILL OCCUR.

AFTER FRONT MOVES THROUGH...DRIER AIR WITH ENDING SHOWER ACTIVITY
AND LIGHT NORTH WINDS WILL DEVELOP DURING THE EVENING HOURS FROM
WEST TO EAST.

RUA

PREV DISCUSSION... /ISSUED 508 AM CDT THU OCT 31 2013/

SYNOPSIS...A PACIFIC COLD FRONT MOVING INTO THE TEXAS HILL
COUNTRY WILL BE MOVING INTO OUR AREA ABOUT SUNDOWN. AHEAD OF THIS
FRONT, SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS WITH HEAVY
RAIN AND GUSTY WINDS. SOME STORMS COULD REACH SEVERE LIMITS. A
PREFRONTAL SQUALL LINE LOCATED FROM LUFKIN TO JASPER, IS EXPECTED
FURTHER DEVELOP TO THE SOUTH AND MOVE THROUGH THE REMAINDER OF SOUTHEAST
TEXAS THIS MORNING AND INTO SOUTHWEST LOUISIANA AND CENTRAL
LOUISIANA AROUND NOON. THIS SQUALL LINE IS EXPECTED TO SLOW DOWN
AS IT MOVES INTO ACADIANA DURING THE AFTERNOON. VERY HEAVY RAIN
AND SEVERE THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THIS SQUALL
LINE. THE COLD FRONT SHOULD CATCH UP WITH THIS LINE AS IT MOVES
THROUGH LOWER ACADIANA THIS EVENING.

SHORT TERM...STRONG WINDS OUT OF THE SOUTHEAST WILL BE ESPECIALLY
FELT CLOSER TO THE COAST. A WIND ADVISORY IS IN EFFECT AS WELL AS
A COASTAL FLOOD ADVISORY. ALTHOUGH LEVELS ARE DROPPING BELOW 3
FEET ABOVE MEAN LOW WATER WITH THE OUTGOING TIDE, THE NEXT HIGH
TIDE EARLY THIS AFTERNOON SHOULD AGAIN BRING TIDES CLOSE TO
ADVISORY LEVELS WITH 4 FOOT SEAS WASHING OVER. SO THE COASTAL
FLOOD ADVISORY WILL CONTINUE UNTIL FRONTAL PASSAGE.

LONG TERM...SINCE THE FRONT SHOULD BE SLOWING TONIGHT, ADDED
ADDITIONAL SHOWERS AND THUNDERSTORMS THIS EVENING. THE WEEKEND IS
LOOKING GOOD WITH RIDGING MOVING IN FROM THE WEST. ANOTHER PACIFIC
SYSTEM WILL BE APPROACHING AROUND THE MIDDLE OF NEXT WEEK WITH
RAIN CHANCES INCREASING TUESDAY UNTIL THE FRONTAL PASSAGE AROUND THURSDAY
OF NEXT WEEK. THIS FRONT WILL BRING COOLER TEMPS WITH LOWS DIPPING
INTO THE 40S IN ITS WAKE ACROSS OUR NORTHERN ZONES.

MARINE...HOISTED SMALL CRAFT ADVISORY FLAGS FOR THE COASTAL LAKES
AND BAYS TODAY AS THE LOW LEVEL JET WILL BE MOVING THROUGH.
EXTENDED THE SMALL CRAFT ADVISORY FOR THE OUTER WATERS UNTIL
MIDNIGHT FOR SEAS UP TO 7 FEET AHEAD OF THE FRONT.

HYDROLOGY...THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR
INTERIOS SOUTHEAST TEXAS AND CENTRAL LOUISIANA. THIS WATCH WILL
LIKELY BE EXTENDED ASSUMING THE SQUALL LINE HOLDS TOGETHER AND
HEAVY RAINS BEGIN TO ACCUMULATE OVER LOWER SOUTHEAST TEXAS,
SOUTHWEST LOUISIANA, AND SOUTH CENTRAL LOUISIANA. TWO TO FOUR INCHES
OF ADDITIONAL RAINFALL WILL BE POSSIBLE BEFORE THE RAINS END
TONIGHT. RADAR ESTIMATES OF RAIN UP TO 5 INCHES ALREADY HAVE
OCCURRED OVER MUCH OF THE INTERIOR OF SOUTHEAST TEXAS WITHIN THE
FLOOD WATCH. RIVERS WILL LIKELY SEE RISES HOWVER NORTHERLY WINDS
SHOULD HELP ALLEVIATE HIGH WATER IN THE DAYS FOLLOWING THE FRONTAL PASSAGE.

SWEENEY

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  80  61  75  54  71 /  90  60  10   0   0
KBPT  79  60  77  55  70 /  90  50  10   0   0
KAEX  77  57  74  50  72 / 100  40  10   0   0
KLFT  82  66  76  54  72 /  80  70  10   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ALLEN...BEAUREGARD...RAPIDES...VERNON.

     WIND ADVISORY UNTIL 3 PM CDT THIS AFTERNOON FOR THE FOLLOWING
     ZONES: EAST CAMERON...IBERIA...LAFAYETTE...LOWER ST.
     MARTIN...ST. MARY...UPPER ST. MARTIN...VERMILION...WEST
     CAMERON.

     COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: EAST CAMERON...IBERIA...ST. MARY...
     VERMILION...WEST CAMERON.

TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: HARDIN...NORTHERN JASPER...NORTHERN NEWTON...
     SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.

     WIND ADVISORY UNTIL 3 PM CDT THIS AFTERNOON FOR THE FOLLOWING
     ZONES: JEFFERSON...ORANGE.

     COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: JEFFERSON.

GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
     LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
     TX FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
     TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
     CAMERON LA TO HIGH ISLAND TX OUT 20 NM...COASTAL WATERS
     FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
     OUT 20 NM...SABINE LAKE...VERMILION BAY.

     SMALL CRAFT EXERCISE CAUTION FROM 6 PM CDT THIS EVENING THROUGH
     THIS EVENING FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
     INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20
     NM.

     SMALL CRAFT EXERCISE CAUTION FROM 6 PM CDT THIS EVENING THROUGH
     LATE TONIGHT FOR THE FOLLOWING ZONES: VERMILION BAY.

&&
Hazardous weather outlook, Oct 31, 5:32 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
532 AM CDT THU OCT 31 2013

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-011045-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
532 AM CDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAIN WILL ACCOMPANY A SQUALL LINE AS IT MOVES THROUGH THE AREA
TODAY AND TONIGHT. THIS IS OUT AHEAD OF A COLD FRONT WHICH WILL
ENTER THE AREA FROM THE NORTHWEST ABOUT SUNDOWN AND WILL BE MOVING THROUGH
LOWER ACADIANA AFTER MIDNIGHT. AROUND 5 INCHES OF RAIN HAS ALREADY
FALLEN OVER INTERIOR SOUTHEAST TEXAS. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR THAT AREA EXTENDING INTO CENTRAL LOUISIANA THROUGH THIS EVENING.

AN ADDITIONAL TWO TO FOUR INCHES OF RAIN IS EXPECTED THROUGH TONIGHT.
STORMS ASSOCIATED WITH THE SQUALL LINE COULD REACH SEVERE LIMITS
TODAY AND THIS EVENING. A FEW TORNADOES WILL ALSO BE POSSIBLE AS
THERE IS ADEQUATE SHEAR IN THE LOW LEVELS.

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT. A WIND ADVISORY HAS
BEEN ISSUED FOR THE COASTAL AREA EXTENDING INTO BEAUMONT, ORANGE,
AND LAFAYETTE. A SMALL CRAFT ADVISORY IS IN EFFECT INCLUDING THE
COASTAL LAKES AND BAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DRY CONDITIONS WITH GUSTY NORTHERLY WINDS DIMINISHING INTO THE THE WEEKEND.
RAIN CHANCES BEGIN TO RAMP UP STARTING ON TUESDAY IN ADVANCE OF
ANOTHER PACIFIC FRONTAL SYSTEM LATER IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SPOTTERS MAY BE REQUIRED WITH THE SQUALL LINE.

SWEENEY

In the hours before

Local storm report, Oct 31, 6:27 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
627 AM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     FLOOD            WOODVILLE               30.77N 94.42W
10/31/2013                   TYLER              TX   LAW ENFORCEMENT

            TYLER COUNTY SHERIFF REPORTS MINOR STREET FLOODING AT
            WOLF CREEK AND HWY 92.

&&

DJONES
Local storm report, Oct 31, 6:34 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
634 AM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     1 S JASPER              30.91N 94.00W
10/31/2013                   JASPER             TX   LAW ENFORCEMENT

            JASPER COUNTY SHERIFF REPORTS TREES AND POWERLINES DOWN
            AND A HOLE IN THE ROOF OF A RESIDENCE ALONG HWY 96 AND
            COUNTY ROADS 302 AND 303.

&&

DJONES
Special weather statement, Oct 31, 6:42 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
642 AM CDT THU OCT 31 2013

LAZ027-030-TXZ180-201-215-216-259>262-311245-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-JEFFERSON TX-
BEAUREGARD LA-VERNON LA-ORANGE TX-SOUTHERN JASPER TX-
SOUTHERN NEWTON TX-
642 AM CDT THU OCT 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON...
TYLER...JEFFERSON AND ORANGE COUNTIES...
...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND VERNON PARISHES
UNTIL 745 AM CDT...

AT 638 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM TOLEDO BEND DAM TO 22 MILES
SOUTHWEST OF NOME...MOVING NORTHEAST AT 30 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
WIERGATE...BURKEVILLE...SOUR LAKE...HORNBECK...NEWTON AND SILSBEE.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3016 9412 2997 9444 3011 9445 3012 9452
      3081 9392 3118 9365 3117 9358 3120 9355
      3128 9354 3128 9345 3137 9339 3137 9307

RUA
Special weather statement, Oct 31, 7:47 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
747 AM CDT THU OCT 31 2013

LAZ027-030-041-TXZ215-216-260>262-311345-
NORTHERN NEWTON TX-JEFFERSON TX-BEAUREGARD LA-VERNON LA-CALCASIEU LA-
ORANGE TX-SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
747 AM CDT THU OCT 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR JASPER...NEWTON...JEFFERSON AND
ORANGE COUNTIES...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...
VERNON AND CALCASIEU PARISHES UNTIL 845 AM CDT...

AT 744 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM ANACOCO TO 23 MILES SOUTHWEST OF
HAMSHIRE...MOVING EAST AT 30 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
EVANS...MAURICEVILLE...BIVENS...JUNCTION...MERRYVILLE AND DEWEYVILLE.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT THURSDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3036 9355 3002 9377 2961 9419 2956 9435
      2989 9436 3041 9387 3129 9350 3128 9345
      3137 9339 3137 9309

RUA
Local storm report, Oct 31, 8:13 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
813 AM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     FLOOD            LUMBERTON               30.26N 94.20W
10/31/2013                   HARDIN             TX   PUBLIC

            PUBLIC SUBMITTED FACEBOOK PICTURES INDICATE MINOR STREET
            FLOODING IN THE TOWN OF LUMBERTON

&&

DJONES

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 7:33 PM CDTTornado WarningLCHNewton27 min
Oct 31, 4:14 AM CDTAreal Flood AdvisoryLCHJasper, Tyler2 hr
Oct 31, 5:53 AM CDTFlash Flood WarningLCHHardin, Jasper, Newton, Tyler4 hr
Oct 31, 6:42 AM CDTSpecial Weather StatementLCHNewton63 min
Oct 31, 7:47 AM CDTSpecial Weather StatementLCHJefferson, Orange58 min
Oct 31, 7:52 AM CDTAreal Flood AdvisoryLCHHardin, Jefferson3 hr
Oct 31, 8:13 AM CDTFlash Flood WarningLCHNewton6 hr
Oct 31, 8:14 AM CDTAreal Flood AdvisoryLCHHardin, Jasper, Newton, Orange2 hr
Oct 31, 8:29 AM CDTRiver Flood WarningLCHHardin, Jefferson10 days
Oct 31, 8:36 AM CDTFlash Flood WarningLCHHardin, Jasper, Jefferson, Orange6 hr
Oct 31, 8:42 AM CDTSpecial Weather StatementLCHOrange63 min
Oct 31, 9:07 AM CDTSpecial Weather StatementLCHOrange8 min
Oct 31, 9:13 AM CDTWind AdvisoryLCHHardin, Jasper, Newton7 hr
Oct 31, 9:36 AM CDTFlash Flood WarningLCHHardin, Jasper, Newton, Tyler4 hr
Oct 31, 9:41 AM CDTSpecial Weather StatementLCHOrange34 min
Oct 31, 9:43 AM CDTTornado WarningLCHOrange32 min
Oct 31, 9:47 AM CDTFlash Flood WarningLCHNewton, Orange4 hr
Oct 31, 9:52 AM CDTSpecial Weather StatementLCHJefferson, Orange53 min
Oct 31, 11:08 AM CDTRiver Flood WarningLCHNewton, Orange4 days
Oct 31, 11:29 AM CDTRiver Flood WarningLCHJasper, Tyler57 hr
Oct 31, 1:50 PM CDTAreal Flood WarningLCHJasper, Newton, Orange8 hr
Oct 31, 1:55 PM CDTAreal Flood WarningLCHHardin, Jasper, Newton, Tyler8 hr
Oct 31, 2:17 PM CDTAreal Flood WarningLCHJasper, Newton8 hr
Oct 31, 2:25 PM CDTAreal Flood WarningLCHHardin, Jasper, Jefferson, Newton, Orange8 hr

Nearby

River Flood Warnings in Texas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.